Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 437430, 13 pages
http://dx.doi.org/10.1155/2012/437430
Research Article

A New Approach to the Approximation of Common Fixed Points of an Infinite Family of Relatively Quasinonexpansive Mappings with Applications

College of Statistics and Mathematics, Yunnan University of Finance and Economics, Yunnan, Kunming 650221, China

Received 23 June 2012; Revised 16 August 2012; Accepted 21 August 2012

Academic Editor: Simeon Reich

Copyright © 2012 Wei-Qi Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Qi Deng, “A New Approach to the Approximation of Common Fixed Points of an Infinite Family of Relatively Quasinonexpansive Mappings with Applications,” Abstract and Applied Analysis, vol. 2012, Article ID 437430, 13 pages, 2012. https://doi.org/10.1155/2012/437430.